# SDR HNAA2013070900401

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,581 hours, 59,289 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Contactor
- Part number: AJA4N176
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED AUX CIRCUIT BREAKER N-8 TRIPPED.  MX INSPECTED FIRE BOTTLE STILL CHARGED.  NO OBVIOUS DEFECTS OR DAMAGE NOTED.  R & R APU START CONTACTOR, RESET CIRCUIT BREAKER N8.  OPS CHECKED GOOD. FOUND CONTACTOR SHORTED.
